# SDR UALA2012051002691

- Difficulty date: May 6, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 60,339 hours, 22,613 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Damaged
- Location: Flap Track
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT WING NR 3 FLAP TRACK HAS EXCESSIVE PLAY AT AFT WING ATTACH POINT.  REPLACED AFT SPIGOT PIN AND BUSHING PER CMM 57-51-41.
